# SDR DALA1020693604

- Difficulty date: August 27, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737*
- Aircraft serial: 29683
- Aircraft time: 6,188 hours, 2,244 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 947.5 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE STA 947.5, STR 26L . REPAIRED ON ERA 484937-14, REV ORIG.
